# SDR TSAA0157101

- Difficulty date: October 3, 2000
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23813
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: BAC15201426
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER SKIN SURFACE AT WS 435.5, WS 567, WS 542, WS 514.5, AND WS 461.  CONFIRMED COMPLETE REMOVAL OF CORROSION WITH A 10X VISUAL INSPECTION.  EVALUATED REMAINING WING SKIN THICKNESS AND FILLED DEPRESSIONS WITH BMS 5-95 SEALANT REFERRING TO SRM 51-20-4 IAW ECO 3091.  AIRCRAFT RETURNED TO SERVICE.  (M)
